# SDR AALA20101028AFW02

- Difficulty date: October 26, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,150 hours, 15,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTENSIVE DAMAGE TO STATION 500 FUSELAGE CIRCUMFERENTIAL FRAME INNER CHORD BETWEEN STRINGER 28 TO 31 LEFT DUE IMPACT DAMAGE FROM CARGO PALLETS.  PERFORMED HIGH FREQUENCY EDDY CURRENT SURFACE SCAN TRIMMED EDGES OF REMAINING CHORD, REMOVED ALL NICKS, SCRATCHES, GOUGES, BURRS AND SHARP EDGES.  ACCOMPLISHED SPLICE REPAIR PER EA B767-53-013524.
